Thunderstorm Wind, Union
- When
- June 17, 6:15 AM CST
- Where
- Union County, 10 mi W of El Dorado
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.200, -92.833
Trees were downed across Cnty Rd. 235.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 17, 2:00 AM CST, 4 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 300 AM CDT FRI JUN 17 2005 .DISCUSSION... IR SATELLITE IMAGERY SHOWS A MASSIVE MCC OVER CENTRAL OK BEARING SOUTHEASTWARD TOWARDS THE 4-STATE REGION THIS AM. THIS COMPLEX HAS SLOWED SOMEWHAT IN THE LAST HOUR...BUT SHOWS NO SIGNS OF LETTING UP...W/CLOUD TOPS REMAINING AOB -75C. WILL HIKE POPS EVERYWHERE TO LIKELY...AND EMPHASIZE THE SEVERE WIND THREAT. ETA HAS A REASONABLE HANDLE ON THE FEATURE...AS IT DID 24 HRS AGO...BRINING THE MCC INTO THE NW ZONES ALONG NW-SE ORIENTED INSTABILITY AXIS BEFORE SUNRISE. THIS WILL PLAY HAVOC W/HIGHS THIS AFTERNOON...BUT 850MB TEMP TRENDS SUGGEST A BRIEF RESPITE FROM THE WARMER WX AS OF LATE...AND GUIDANCE NUMBERS ARE IN THE BALLPARK. OTHERWISE...UPPER LEVEL RIDGE CENTERED NEAR PRESIDIO...TX WILL BUILD NORTH OVER THE NEXT COUPLE OF DAYS...GREATLY DIMINISHING CHANCES FOR RAINFALL...AND INCREASING TEMPS AGAIN. WILL MAKE ONLY MINOR TWEAKS TO THE EXTENDED...AS IT LOOKS TO BE DRY AND CONTINUED WARM. && .PRELIMINARY POINT TEMPS/POPS... SHV 92 74 96 74 / 40 30 20 20 MLU 88 70 92 71 / 50 40 30 20 DEQ 87 69 95 71 / 60 30 20 20 TXK 89 72 95 71 / 50 30 20 20 ELD 88 69 93 71 / 60 40 30 20 TYR 94 75 96 76 / 30 20 20 20 GGG 92 74 96 73 / 30 20 20 20 LFK 95 75 97 73 / 30 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 04/44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT FRI JUN 17 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-171700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT FRI JUN 17 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD INTO THE FOUR STATE AREA THIS MORNING THROUGH TONIGHT. SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE...WITH DAMAGING WINDS BEING THE MAIN THREAT. LARGE HAIL WILL ALSO BE POSSIBLE. ISOLATED TO SCATTERED MAINLY LATE AFTERNOON AND EVENING THUNDERSTORMS MAY POSSIBLY DEVELOP AS WELL ACROSS THE FOUR STATE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME FOR TODAY OR TONIGHT. 44
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
636 AM CDT FRI JUN 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG 1 N IDABEL 33.92N 94.82W
06/17/2005 MCCURTAIN OK LAW ENFORCEMENT
TREES DOWN IN HOLLYBROOK.
&&
JDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 AM CDT FRI JUN 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG 10 W HOPE 33.67N 93.77W
06/17/2005 HEMPSTEAD AR LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 278.
&&
JDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
641 AM CDT FRI JUN 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM TSTM WND DMG LEWISVILLE 33.36N 93.58W
06/17/2005 LAFAYETTE AR LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
JDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
643 AM CDT FRI JUN 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG STAMPS 33.36N 93.50W
06/17/2005 LAFAYETTE AR LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
JDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 AM CDT FRI JUN 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM DOWNBURST 1 N WALDO 33.37N 93.30W
06/17/2005 COLUMBIA AR LAW ENFORCEMENT
POWERLINES AND TREES DOWN AT LAMARTINE.
&&
JDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
651 AM CDT FRI JUN 17 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL HOCHATOWN 34.20N 94.67W
06/17/2005 1.00 INCH MCCURTAIN OK PUBLIC
0400 AM TSTM WND DMG VALLIANT 34.00N 95.09W
06/17/2005 MCCURTAIN OK LAW ENFORCEMENT
STREET SIGNS DOWN.
0420 AM TSTM WND DMG 1 N IDABEL 33.92N 94.82W
06/17/2005 MCCURTAIN OK LAW ENFORCEMENT
TREES DOWN IN HOLLYBROOK.
0525 AM TSTM WND DMG 10 W HOPE 33.67N 93.77W
06/17/2005 HEMPSTEAD AR LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 278.
0528 AM TSTM WND GST TEXARKANA 33.45N 94.02W
06/17/2005 60 MPH MILLER AR ASOS
0530 AM TSTM WND GST TEXARKANA 33.45N 94.02W
06/17/2005 60 MPH MILLER AR ASOS
0605 AM TSTM WND DMG STAMPS 33.36N 93.50W
06/17/2005 LAFAYETTE AR LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0608 AM TSTM WND DMG LEWISVILLE 33.36N 93.58W
06/17/2005 LAFAYETTE AR LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0622 AM DOWNBURST 1 N WALDO 33.37N 93.30W
06/17/2005 COLUMBIA AR LAW ENFORCEMENT
POWERLINES AND TREES DOWN AT LAMARTINE.
&&
JDThe Shreveport radar (KSHV), 126 km away, was scanning. The volume nearest the first event began at 12:13 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees were downed across Cnty Rd. 235.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5481672.